Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009, Article ID 563281, 13 pages
http://dx.doi.org/10.1155/2009/563281
Research Article

Recovering Decay Rates from Noisy Measurements with Maximum Entropy in the Mean

Facultad de Ciencias, Instituto de Estudios Superiores de Administración IESA, Universidad Central de Venezuela, Caracas 1010, DF, Venezuela

Received 5 December 2008; Revised 26 February 2009; Accepted 30 March 2009

Academic Editor: Nikolaos Limnios

Copyright © 2009 Henryk Gzyl and Enrique Ter Horst. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Henryk Gzyl and Enrique Ter Horst, “Recovering Decay Rates from Noisy Measurements with Maximum Entropy in the Mean,” Journal of Probability and Statistics, vol. 2009, Article ID 563281, 13 pages, 2009. https://doi.org/10.1155/2009/563281.